MAUDE Adverse Event Report: MENTOR TEXAS MENTOR CPX 4 BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS MENTOR CPX 4 BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Catalog Number 3549314
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that on 9/30/2019, during a primary breast reconstruction, a 550cc mentor cpx 4 breast tissue expander with suture tabs was perforated intra-operatively.As a result, the use of a replacement was required (250cc mentor cpx 4 breast tissue expander with suture tabs).There was no adverse event reported.

Brand Name
MENTOR CPX 4 BREAST TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9398693
Report Number1645337-2019-24850
Device Sequence Number11425269
Product Code LCJ
UDI-Device Identifier00081317006800
UDI-Public00081317006800
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2022
Device Catalogue Number3549314
Device Lot Number7613354
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2019
Initial Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1